# SDR A6WA202021247164

- Difficulty date: January 25, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 44,688 hours, 43,214 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Part time: 44,688 hours, 43,214 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR HINGE ON DOOR SIDE HAS MULTIPLE LUGS WITH WEAR.   AIRCRAFT REMOVED FROM SERVICE  LUG #26 BLENDED BELOW .100" LIMIT REFERENCE REO REF REO 601R-52-11-1347 REV C DTD 2017-08-02. DOOR HINGE LUG BLENDED TO .094" PERFORMED A SMOOTH CONTOUR OF 5:1 PERFORMED NDT WITH NO CRACK INDICATIONS AT THIS TIME AND FOLLOWED ALL OTHER REQUIREMENTS OF GENERIC REO 601R-52-11-1347 REV C ARE MET, AND IS CONSIDERED STRUCTURALLY ACCEPTABLE REF REO 601R-52-11-2792 DTD 2020-02-05
